MAUDE Adverse Event Report: CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 30893-07
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that in the birthing center, tubing cracked at the hub which resulted in a pain medication leaking below the connection site during patient use on three separate occasions on two separate patients causing the patients to lose their pain relief.This event did not result in a serious injury, and it was reported it¿s unknown if this event caused a delay or change in the course of treatment.
 
Additional Manufacturer Narrative
The customer's report that the epidural tubing cracked and leaked was not confirmed.The set samples were not received for evaluation.No root cause was able to be identified.The device history record for model 30893-07 lot 19025228 shows the set was manufactured on 06feb2019 with a total of (b)(4) units.There was a quality notification issued for leak (200303047) during the production build of this set in which affected product was identified, segregated, and a global hold ship notification done.Although the issue could not be confirmed because no product was returned, this model and lot are included in the medical device recall notification (z-1967-2020).
 
Event or Problem Description

Brand Name
ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9960897
Report Number9616066-2020-01312
Device Sequence Number19469637
Product Code FPA
UDI-Device Identifier10885403460234
UDI-Public10885403460234
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2022
Device Model Number30893-07
Device Catalogue Number30893-07
Device Lot Number19025228
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1967-2020
Patient Sequence Number1